Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Itching, soreness, reddish and whitish discharge from vagina. Could it be due to deodorant or cream usage?

hi. i am 24 years old unmarried female.i have itching, soreness, redness and sometimes whitish discharge from my vulvovaginal area. i feel ashame to get it checked by a doctor. i need your help as i m facing this problem for 2 years. in past i have used some deodrants perfumes creams in that area. that may be the cause. kindly tell me treatment by which it can be recovered quickely
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response

Abnormal vaginal discharge is a common complaint across all age groups. The discharge may be due to excessive (physiological) formation of secretions or due to an infections. When it is not due to infection, the discharge does not have any foul smell and does not cause irritation and itching. This is called as Leucorrhoea and is seen around ovulation, during sexual excitement and before menstruation. This discharge can be due to hormonal changes also.

Discharge due to infection is foul smelling and causes much irritation. Non-specific vaginitis occurs commonly in debilitated women, pill users, pregnancy and diabetics. Specific infections occur due to candida (fungus), trichomonas or bacteria. Poor hygiene predisposes to such infections.

Lactobacilli (Myconip, vaginal tab) is used to restore vaginal acidity and thus reduce bacterial growth. Lactobacilli is also useful in leucorrhoea and recurrent vaginits. A number of fixed dose combinations or kits are available for treatment of mixed vaginal infections: Tinidazole 1g (2 tabs) + Fluconazole 150 mg (1 cap) in a single dose (Azostat, Nuforce); and Azithromycin 1 g + Fluconazole ISO mg + Secnidazole 2g (AZITHRAL-XP).

High standards of personal hygiene are an essential part of the treatment.

Hope this answers your question.

Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor